# SDR IPXA3680181

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587660
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS IN FLOORBOARD 5.5 INCHES FROM RT EDGE. 46 INCHES FROM FWD/EDGE.  REPAIR FLOORBOARD IAW SRM 53-00-50-2R.
